Advanced

A Symmetrization-Desymmetrization Procedure for Uniformly Good Approximation of Expectations Involving Arbitrary Sums of Generalized U-Statistics

Klass, Michael J. and Nowicki, Krzysztof LU (2000) In Annals of Probability 28(4). p.1884-1907
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
symmetrization-desymmetrization, expectations of functions of second-order sums, Generalized U-statistics
in
Annals of Probability
volume
28
issue
4
pages
1884 - 1907
publisher
Institute of Mathematical Statistics
external identifiers
  • scopus:0034558942
ISSN
0091-1798
language
English
LU publication?
yes
id
a9727218-63f7-48de-be2c-a86db1ca0f58 (old id 1767769)
alternative location
http://www.jstor.org/stable/2691958
date added to LUP
2011-01-27 15:23:27
date last changed
2017-01-01 06:46:44
@article{a9727218-63f7-48de-be2c-a86db1ca0f58,
  author       = {Klass, Michael J. and Nowicki, Krzysztof},
  issn         = {0091-1798},
  keyword      = {symmetrization-desymmetrization,expectations of functions of second-order sums,Generalized U-statistics},
  language     = {eng},
  number       = {4},
  pages        = {1884--1907},
  publisher    = {Institute of Mathematical Statistics},
  series       = {Annals of Probability},
  title        = {A Symmetrization-Desymmetrization Procedure for Uniformly Good Approximation of Expectations Involving Arbitrary Sums of Generalized U-Statistics},
  volume       = {28},
  year         = {2000},
}